# SDR SWAA2025071080371

- Difficulty date: June 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 727 TO BS 847, WL 156, LBL21 IN AFT CARGO COMPARTMENT.   REPAIRED THE SUPPORT ZEE IAW SRM 53-00-53-2R-5, REPAIR 5,  SRM 51-40-02-0G-0, AND DWG 146A7500, SHEET 85, REV A.  RII.
